Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Apr 26, 2011, 3:49 PM EDT for Madison County, Oneida County, Onondaga County, New York. It was in force for 56 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 3:49 PM EDT (19:49 UTC)
- Expired
- Apr 26, 2011, 4:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Madison County, NY, Oneida County, NY, Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 52 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:02 PM EDT | TSTM WND GST 64 | Chittenango, NY | |
| Apr 26, 4:12 PM EDT | TSTM WND DMG | 1 Ese South Bay, NY | NEAR ONEIDA LAKE...ROOF BLOWN OFF AND LANDED 1 MILE AWAY... 3 - 4 FOOT DIAMETER TREES SNAPPED |
| Apr 26, 4:16 PM EDT | HAIL 0.88 | Canastota, NY | |
| Apr 26, 4:17 PM EDT | HAIL 1.75 | Sylvan Beach, NY | TREES AND WIRES ALSO REPORTED DOWN |
| Apr 26, 4:18 PM EDT | TSTM WND DMG | Bridgeport, NY | ROOF BLOWN OFF HOME |
| Apr 26, 4:20 PM EDT | TORNADO | Verona Mills, NY | EF-1 TORNADO TOUCHDOWN IN WOODED AREA NEAR THE INTERSECTION OF STATE ROAD 49 AND LAUTHER RD NEAR VERONA MILLS. MULTIPLE TREES DOWN AND SNAPPED POWER POLE. 100 MPH WINDS WITH PATH WIDTH OF 65 YARDS AND LENGTH OF 200 YARDS. |
| Apr 26, 4:21 PM EDT | HAIL 1.25 | Verona, NY | |
| Apr 26, 4:25 PM EDT | HAIL 1 | Blossvale, NY | |
| Apr 26, 4:27 PM EDT | TSTM WND GST 64 | Rome, NY | |
| Apr 26, 4:29 PM EDT | HAIL 1.75 | Lee, NY | |
| Apr 26, 4:30 PM EDT | TSTM WND DMG | Rome, NY | DUMPSTERS OVERTURNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809
WUUS51 KBGM 261949
SVRBGM
NYC053-065-067-262045-
/O.NEW.KBGM.SV.W.0007.110426T1949Z-110426T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
349 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MADISON COUNTY IN CENTRAL NEW YORK...
ONEIDA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN ONONDAGA COUNTY IN CENTRAL NEW YORK...
* UNTIL 445 PM EDT.
* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRIDGEPORT...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SYLVAN BEACH AND VERONA BEACH BY 404 PM EDT...
VIENNA BY 406 PM EDT...
CAMDEN BY 412 PM EDT...
BLOSSVALE BY 414 PM EDT...
LEE BY 418 PM EDT...
BOONVILLE BY 444 PM EDT...
THIS STORM HAS PRODUCED HAIL UP TO THE SIZE OF GOLF BALLS IN
THE SYRACUSE AREA.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4358 7510 4333 7507 4331 7510 4330 7514
4326 7516 4324 7508 4322 7507 4312 7516
4297 7578 4323 7617 4325 7614 4321 7607
4316 7589 4332 7586 4335 7588 4348 7581
4343 7553 4361 7513
TIME...MOT...LOC 1949Z 231DEG 36KT 4315 7593
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:26 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 26, 2:26 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 226 PM EDT TUE APR 26 2011 .SYNOPSIS... A WARM FRONT WILL MOVE SLOWLY NORTHWARD THROUGH THE REGION TONIGHT...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. HIT AND MISS SHOWERS AND THUNDERSTORMS WILL DOT THE AREA ON WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES BACK IN LATE WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD FRONT. && .NEAR TERM /THROUGH TONIGHT/... UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES. HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL NY/NE PA UNTIL 01Z WED. SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS. ...PREVIOUS DISCUSSION... UPDATED AS OF 10 AM (14Z)... VSBL SAT IMAGERY SHOWS MAINLY CLEAR SKIES ACROSS NE PA LATE THIS MORNING...WITH MORE CLOUD DEBRIS UP OVER CNTRL NY. SFC ANALYSIS WOULD PLACE THE WARM FRNTL BOUNDARY NEAR THE PA/NY BORDER...MOVING GRADUALLY NWD. STG INSOLATION OVER NE PA/PTNS OF NY'S SRN TIER THROUGH EARLY-MID AFTN SHOULD PROMOTE FAIRLY ROBUST DESTABILIZATION. IN FACT...MODIFYING THE 12Z PIT SOUNDING WOULD POTENTIALLY YIELD ML CAPES OF 1000-1500. IF YOU COMBINE THIS WITH STRENGTHENING/VEERING WIND PROFILES IN THE LOW- MID LEVELS (NEAR ABV MENTIONED WARM FRONT)...STG/SVR CONVECTION AGAIN SEEMS LIKE A POSSIBILITY THIS AFTN/EVE. AS FAR AS ANY TRIGGERING MECHANISMS GO...PVA ON THE LEADING EDGE OF A PROBABLE CONVECTIVELY-INDUCED UPPER-LVL WAVE...WAS LEADING TO SCATTERED SHRA/TSRA AS OF LATE MORNING IN WRN PA/NY...WITH MORE ISOLD ACTIVITY OVER THE FINGER LAKES/MOHAWK VALLEY AREAS. BY MID- LATE AFTN...WE EXPECT SCATTERED SHRA/TSRA ACROSS OUR WRN/NRN ZONES...ASSOCD WITH THE PREVIOUSLY MENTIONED SHRT WV...AND ADDITIONAL ACTIVITY OVER NE PA/WRN CATSKILLS...CLOSER TO THE 925-850 MB THETA-E RIDGE AXIS. THIS ACTIVITY WILL LIKELY LINGER WELL INTO THE EVE HOURS. MAX TEMP FORECAST FOR THIS AFTN SEEMS ON TRACK...AS 925/850 TEMPS AND EXPECTED MIXING LEVELS SUPPORT 75-80F. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO NEAR-TERM SVR WX CONCERNS. WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY 18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP BY THEN. LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO E BY LATER IN THE DAY THU. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA SUN THRU TUE. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... XPCT TSRA TO AFFECT CNTRL AND NRN SITES THIS AFTN...SYR IN PATH OF STRONG STORMS IN THE 19-20Z TIME FRAME...AND PSBLY RME AN HR LATER. WENT WITH CB GROUPS WITH A TEMPO FOR TSRA AT OTHER SITES LATE THIS AFTN OR EVNG...WITH POTNL FOR TSRA INTO THE EVNG HRS. LATER TNGT...XPCT 3-5SM VSBYS IN BR...AND ELM LIKELY TO GO IFR LATER TNGT IN FOG. GNRLY VFR AFTER 14Z WED MRNG...WITH SOME LINGERING MVFR IN BR...WITH CHC ONCE AGAIN FOR STRONG TSRA TMRW AFTN. OUTLOOK... WED/WED NGT...SCT MVFR IN TSRA. THU NGT/FRI/FRI NGT...SCT MVFR MAINLY CNTRL NY IN SCT SHRA. SUN...MVFR IN SCT -SHRA. SAT...MAINLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...MLJ SHORT TERM...MLJ LONG TERM... AVIATION...
Hazardous weather outlook, Apr 26, 2:03 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 203 PM EDT TUE APR 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-271815- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 203 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ048-271815- SULLIVAN-PIKE- 203 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Special weather statement, Apr 26, 10:28 AM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1028 AM EDT TUE APR 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-262100- BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-LACKAWANNA- LUZERNE-MADISON-NORTHERN ONEIDA-NORTHERN WAYNE-ONONDAGA-OTSEGO-PIKE- SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-SOUTHERN WAYNE- STEUBEN-SULLIVAN-SUSQUEHANNA-TIOGA-TOMPKINS-WYOMING-YATES- 1028 AM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... A WARM...MOIST...AND UNSTABLE AIR MASS...COMBINED WITH THE PRESENCE OF A WARM FRONTAL BOUNDARY ACROSS THE REGION...WILL LEAD TO THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EARLY EVENING HOURS...ACROSS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. THE MOST LIKELY TIME FRAME FOR THUNDERSTORM INITIATION IS EARLY THIS AFTERNOON...BETWEEN 12 NOON AND 3 PM. SCATTERED THUNDERSTORMS SHOULD THEN PREVAIL...BETWEEN 3 AND 9 PM. SOME OF THE STORMS COULD REACH SEVERE LIMITS...WITH STRONG WINDS AND LARGE HAIL THE PRIMARY THREATS. LISTEN TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR LATER POSSIBLE WATCHES AND/OR WARNINGS. MJ
Special weather statement, Apr 26, 1:24 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
124 PM EDT TUE APR 26 2011
NYZ015-016-022>024-261830-
CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
124 PM EDT TUE APR 26 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CHEMUNG...SCHUYLER...
SENECA...STEUBEN AND YATES COUNTIES...
* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WAYLAND TO AVOCA TO CAMERON TO 8
MILES SOUTH OF WOODHULL...AND MOVING EAST AT 40 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WHEELER AT 130 PM EDT...
SAVONA AT 135 PM EDT...
PRATTSBURG AT 140 PM EDT...
URBANA AT 145 PM EDT...
WAYNE AT 150 PM EDT...
YATESVILLE AT 155 PM EDT...
WEST ELMIRA AT 205 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4259 7738 4268 7737 4277 7731 4277 7698
4297 7697 4303 7673 4274 7674 4256 7659
4255 7670 4230 7669 4228 7668 4227 7654
4216 7653 4215 7656 4211 7656 4199 7699
4200 7748 4218 7748 4237 7755 4258 7767
MSESpecial weather statement, Apr 26, 3:26 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 326 PM EDT TUE APR 26 2011 NYZ015>017-022>025-262015- CAYUGA NY-CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-TOMPKINS NY-YATES NY- 326 PM EDT TUE APR 26 2011 ...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STEUBEN... NORTHWESTERN CHEMUNG...NORTHWESTERN TOMPKINS...SCHUYLER... SOUTHEASTERN SENECA...SOUTHEASTERN YATES AND SOUTHWESTERN CAYUGA COUNTIES... * AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR COOPERS PLAINS...AND MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... HORNBY AND MEADS CREEK AT 335 PM EDT... MONTEREY AND BEAVER DAMS AT 340 PM EDT... MORELAND AT 345 PM EDT... TOWNSEND AND WEDGEWOOD AT 350 PM EDT... WATKINS GLEN AND MONTOUR FALLS AT 355 PM EDT... BURDETT AND ROCK STREAM AT 400 PM EDT... BENNETTSBURG AND LOGAN AT 405 PM EDT... REYNOLDSVILLE AND PERRY CITY AT 410 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4279 7665 4260 7638 4207 7711 4219 7729 MLJ
Local storm report, Apr 26, 3:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SYRACUSE 43.04N 76.14W
04/26/2011 E1.75 INCH ONONDAGA NY PUBLIC
&&
MJNLocal storm report, Apr 26, 3:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SYRACUSE 43.04N 76.14W
04/26/2011 E1.25 INCH ONONDAGA NY PUBLIC
&&
CORRECTED EVENT TIME
MJNLocal storm report, Apr 26, 3:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
349 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL LIVERPOOL 43.11N 76.21W
04/26/2011 E0.75 INCH ONONDAGA NY PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:36 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 39 min |
| Apr 25, 8:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| Apr 25, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 45 min |
| Apr 25, 9:31 PM EDT | Special Weather Statement | BGM | Otsego | 44 min |
| Apr 25, 10:14 PM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 4 hr |
| Apr 25, 10:48 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Apr 25, 11:57 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Sullivan | 3 hr |
| Apr 26, 1:24 PM EDT | Special Weather Statement | BGM | Chemung, Schuyler, Seneca, Steuben, Yates | 66 min |
| Apr 26, 1:40 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 65 min |
| Apr 26, 2:15 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 45 min |
| Apr 26, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga | 62 min |
| Apr 26, 3:26 PM EDT | Special Weather Statement | BGM | Schuyler | 49 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | BGM | Chemung | 51 min |
| Apr 26, 4:10 PM EDT | Tornado Warning | BGM | Madison, Oneida | 35 min |
| Apr 26, 4:14 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Apr 26, 4:30 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 45 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 51 min |
| Apr 26, 4:44 PM EDT | Tornado Warning | BGM | Oneida | 44 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 32 min |
| Apr 26, 4:56 PM EDT | Flash Flood Warning | BGM | Onondaga | 6 hr |
| Apr 26, 5:10 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 9 hr |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 22 min |
| Apr 26, 5:48 PM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Steuben, Yates | 57 min |
| Apr 26, 6:22 PM EDT | Flash Flood Warning | BGM | Cayuga | 5 hr |
| Apr 26, 6:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung | 50 min |
| Apr 26, 7:43 PM EDT | Special Weather Statement | BGM | Broome | 47 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.